# SDR ASOA20160707031

- Difficulty date: July 7, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 28,904 hours, 17,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REPORTED INOPERATIVE.  MX CHARGED EMERGENCY LIGHT BATTERIES AND OPS CHECKED GOOD.  ACFT APPROVED FOR RETURN TO SERVICE.
